Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Intelligent Systems

Editor-in-Chief: Fleyeh, Hasan


CiteScore 2017: 0.96

SCImago Journal Rank (SJR) 2017: 0.193
Source Normalized Impact per Paper (SNIP) 2017: 0.481

Online
ISSN
2191-026X
See all formats and pricing
More options …
Volume 1, Issue 4

Issues

Extending the Applicability of the Theory of Evidence in Rule-Based Systems

S. Gaglio, / P.P. Puliafito, / M. Paolucci, / P.P. Perotto,
Published Online: 2011-05-13 | DOI: https://doi.org/10.1515/JISYS.1992.1.4.337

About the article

Published Online: 2011-05-13

Published in Print: 1992-12-01


Citation Information: Journal of Intelligent Systems, Volume 1, Issue 4, Pages 337–364, ISSN (Online) 2191-026X, ISSN (Print) 0334-1860, DOI: https://doi.org/10.1515/JISYS.1992.1.4.337.

Export Citation

©2011 by Walter de Gruyter GmbH & Co..Get Permission

Comments (0)

Please log in or register to comment.
Log in